yaaarg (yaaarg) wrote in vaginapagina,
yaaarg
yaaarg
vaginapagina

  • Mood:

B/C related side effects

Hey, me again. :s I posted http://community.livejournal.com/vaginapagina/17854145.html a couple days ago, and I guess I should have recognized it for the bad omen it was. I have pretty bad emetophobia and the nausea/intestinal problems mounted to a peak of constant panic attacks for me, and I had to stop.

How long does it take the side effects to fade? It's only been about a day, but I still can't really eat. (I'm fairly certain this isn't a stomach flu, or food poisoning, or anything like that) Also, I was only on it for four days.

Sorry to keep bothering you ladies, and thank you so much for the help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments